Introduction to Blood and Marrow Transplant + Cellular Therapies

Day 1 Friday 26th July Day 2 Monday 29th July

Blood and Marrow Transplant + Cellular Therapies Network



Introduction to Blood and Marrow Transplant + Cellular Therapies (BMT+CT)

Overview

The Agency for Clinical Innovation (ACI) works with clinicians, consumers, and managers to design and promote better healthcare for NSW.

We provide expertise in service redesign and evaluation, specialist advice on healthcare innovation, initiatives including clinical guidelines and models of care, implementation support, knowledge sharing and continuous capability building.

Our Clinical Networks, Taskforces and Institutes provide a unique forum for people to collaborate across the NSW Health system. By bringing together leaders from primary, community and acute care settings we promote an integrated health system.

Audience:

This event is aimed at haematology and BMT clinicians working in NSW health services. Clinicians will have some background of haematology and knowledge but have had little BMT-specific education, training, or experience.

Aims:

This two-day course introduces BMT and CT to clinicians working in transplant units, or those who work with pre & post-transplant patients wishing to extend their knowledge in this highly specialised field. The course focuses on the care of patients receiving both autologous and allogeneic blood and marrow transplants and cellular therapies.

Date:

Friday 26th July and Monday 29th July

Time:

8:00am – 4:00pm (Day 1) 9:00am – 4:00pm (Day 2)

Location:

Level 1, 1 Reserve Road, St Leonards, NSW 2065

Contact:

Richard Makin Network and Quality Manager 0411 268 266 richard.makin@health.nsw.gov.au

Agenda Day 1

Please note, scheduled times and days may vary although the subject matter will remain the same.

Day 1 Friday	Day 1 Friday 26 th July, 2024	
8:00 am	Arrival and coffee	
8:30am	Acknowledgement of Country	
8:40am	Introduction and Overview of the ACI BMT+CT Network	
9:00am	Overview of Haemopoiesis	
9:35am	The HLA System, Tissue Typing and Finding a Donor	
10:05am	Haemopoietic Progenitor Cell Sources & Collection	
10:35am	Morning tea (30 mins)	
11:05am	Processing and Storage	
11:35am	Introduction to the broader BMT Team	
12:05am	Cell Infusion in Transplantation	
12:35am	Introduction to BMT Quality Management	
1:05pm	Lunch (45 mins)	
1:50pm	Immune effector cells	
2:50pm	Acute Complications	
3:20pm	Patient story -	
3.50pm	Wrap up and Close	

Agenda Day 2

Please note, scheduled times and days may vary although the subject matter will remain the same.

Day 2 Monday 29 th July, 2024	
9:00am	Welcome and Recap of Day 1
9:15am	Paediatric BMT Overview
9:55am	Preparation for Transplant and Conditioning Regimes
10:25am	Indications for Transplant and Cellular Therapies
10:45am	Acute and Chronic GVHD
11:15am	Morning tea (30 mins)
11:45am	Infections in BMT+CT
12:15am	Psychosocial Impacts of BMT +CT
12:45pm	Pharmaceutical Care in BMT +CT
1:15pm	Lunch (45 mins)
2:00pm	Nutritional Impact
2.30pm	Febrile Neutropenia
3:00pm	Survivorship and Long-term Follow-up
3.30pm	Wrap up and Close

Location

The Agency for Clinical for Information is located at 1 Reserve Rd, St Leonards NSW 2065. It is a 5-minute walk from St Leonards Station or via buses that run up-and-down the Pacific Highway.

Parking

There is no free visitor parking available at 1 Reserve Rd. The closest car park that provides all-day parking is the Wilson Parking on Reserve Rd at Royal North Shore Hospital.

